Show simple item record

dc.contributor.authorWang, Shaoqing ( )
dc.contributor.authorYang, Jiazhong ( )
dc.date.accessioned2021-10-04T14:01:02Z
dc.date.available2021-10-04T14:01:02Z
dc.date.issued2020-07-27
dc.identifier.citationWang, S., & Yang, J. (2020). Period functions and critical periods of piecewise linear system. Electronic Journal of Differential Equations, 2020(79), pp. 1-12.en_US
dc.identifier.issn1072-6691
dc.identifier.urihttps://digital.library.txstate.edu/handle/10877/14586
dc.description.abstractIn this article, we study a rich and complex phenomena of planar piecewise linear systems having two domains of which the separation curves are not straight. We show that for positive integers n and m and non-negative integers n₁, n₂, ..., nₘ, there exist two types of piecewise linear systems: one has a period annulus possessing exactly n critical periods; the other has m period annuli possessing exactly n₁, n₂, ..., nₘ critical periods. Moreover, an algebraic curve can be chosen as the separation line in system of the first type.en_US
dc.formatText
dc.format.extent12 pages
dc.format.medium1 file (.pdf)
dc.language.isoenen_US
dc.publisherTexas State University, Department of Mathematicsen_US
dc.sourceElectronic Journal of Differential Equations, 2020, San Marcos, Texas: Texas State University and University of North Texas.
dc.subjectPiecewise linear systemen_US
dc.subjectPeriod annulusen_US
dc.subjectPeriod functionen_US
dc.subjectCritical perioden_US
dc.titlePeriod functions and critical periods of piecewise linear systemen_US
dc.typepublishedVersion
txstate.documenttypeArticle
dc.rights.licenseCreative Commons License
This work is licensed under a Creative Commons Attribution 4.0 International License.
dc.description.departmentMathematics


Download

Thumbnail

This item appears in the following Collection(s)

Show simple item record